# SDR CA080925012

- Difficulty date: September 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,606 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: C1883
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,781 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CLUTCH WAS REMOVED FROM ACFT FOR VISUAL INSP DUE TO ISSUES WITH CLUTCH ASSY`S.  TEARDOWN REVEALED THE FOLLOWING: CAGE CRACKED AT 1 CROSSBAR, SHAFT C166-4 WORN UNDERSIZE, HSG C167-3 WORN OVERSIZE AND OIL WAS VERY BLACK.
